# SDR DALA2021051002629

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 57,580 hours, 40,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE THE AFT CABIN DOOR IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7569558)
